# SDR SWIA2025102100000

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,966 hours, 44,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT COUNTER BALANCE BRACKET CRACKED AROUND MOUNTING BOLT   (FILED OPEN)
